# SDR FDEA201007312744

- Difficulty date: July 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818A
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FLOORBEAM STA 1640 IAW SRM 51-40-02, FABRICATED NEW FLOORBEAM STA 1640,   FROM MAT TYPE PN BAC 1518-338/18A, BATCH 1783535 IAW DWG NR 146N5089, SH 3, REV B.  INSTALLED FLOORBEAM IAW SRM 51-40-02.  MAJOR REPAIR.
